# SDR USAA2009070691678

- Difficulty date: June 19, 2009
- Submitted: July 6, 2009
- Operation: Air carrier
- Aircraft: N314AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23733
- Aircraft time: 69,906 hours, 43,531 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 654577073
- Part serial: NSN
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C21 - MAJOR REPAIR - CRACKS ON SKIN PLATE BETWEEN BS 639 TO BS 663.75 & BS 685 TO BS 706, S4R.  REPAIRED SKIN PLATE BETWEEN BS 639 TO BS 663.75 & BS 685 TO BS 706, S4R IAW B737 SRM 53-00-01.
